# SDR CALA2022102802981

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 89,070 hours, 35,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6222) MAIN CABIN AFT FLOOR SUPPORT STRUCTURE AT FR 66 POST-Y1732 HAS CORROSION DOT 126-68
